# SDR QXEA200701631

- Difficulty date: October 30, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,574 hours, 33,986 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Part number: 3014403
- Part serial: MM0197
- Condition: Failed
- Location: Autofeather Sys
- Part time: 161 hours, 228 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2048, NR 2 PROPELLER FAILED AUTOFEATHER TEST.  FEATHER LIGHT DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED AUTOFEATHER CONTROL RELAYS 6121-K6, 6121-K8.  COMPLIED WITH AUTOFEATHER TEST BUT FEATHER STILL FAILED TO ILLUMINATE.  REPLACED NR 2 TSCU IAW PWC EMM 72-01-10 PG 420 PARA 7A-B.  C/W TC 9720019.  OPERATIONS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
